# SDR SWIA202055437

- Difficulty date: November 28, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND LOWER DOUBLER HAS CORROSION AT FS 319.  C-CHECK RO 1/16/2021.  REMOVED CORROSION FROM SERVICE DOOR SURROUND LOWER DOUBLER.  STRUCTURALLY ACCEPTABLE, REF REO601R-53-21-3368 REV- 2020-12-05 AND CRJ200 SRM 51-21-06.  COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS.
